The Head Feels Hot And Sweats Only On One Side?

Illustration of The Head Feels Hot And Sweats Only On One Side?
Illustration: The Head Feels Hot And Sweats Only On One Side? upload.wikimedia.org

Hi I have a complaint, my head is often hot and sweaty but only to the right. Even though I was in a cold place, my head remained hot and sweaty. That’s why do you think? Do I need to see a doctor to check?

1 Answer:

Hello, Nadia. thank you for the question on HealthReplies.com.

Complaints of sweaty head on one side can be caused by various factors, mainly related to nerves or sweat glands that are more active on one side of the body. Certain medical conditions can also cause these symptoms, such as:
- an increase in thyroid hormone / hyperthyroidism
- Harlequin syndrome, which is where sweat is only produced on one side of the body.
- Anhidrosis, namely the condition of anhidrosis (unable to sweat) on one side of the body that will cause cases of hyperhidrosis (excessive sweating) on ​​the other side as a form of compensation mechanism.
- There is nerve damage
- Disorders of the skin
- Disorders of the sympathetic nerves
- the effects of certain drugs

If you feel worried and this condition is very disturbing, you can see a doctor as soon as possible. Handling will be adjusted to the conditions and causes experienced, consult with your doctor to get the best therapy.

That's all, hope it helps.

: by

Related Question

What Levels Of Iodine Can Be Consumed By Patients With Hyperthyroidism With Hypertension?

What Levels Of Iodine Can Be Consumed By Patients With Hyperthyroidism With Hypertension?

(1 year ago)

Sorry, I want to ask what levels of iodine that can be consumed for patients with hyperthyroidism who also suffer from hypertension?...

Is It Okay To Exercise For People With Scabies?

Is It Okay To Exercise For People With Scabies?

(12 months ago)

Hello Goodnight, I want to ask if a person suffering from scabies can exercise regularly 3 times a week, will it not worsen my illness … Thanks...

Late Menstruation After Changing Birth Control Pills?

Late Menstruation After Changing Birth Control Pills?

(9 months ago)

Hello, introduce me Early .. r nDok, I want to ask .. r nI use contraception in the form of birth control pills, I used to take trinodiol pills, then on the advice of my sister I c...

Leave a Reply

Your email address will not be published. Required fields are marked *